Enumeration of all simple t-(t+7,t+1,2) designs

Show simple item record

dc.contributor.author Radziszowski, Stanislaw
dc.date.accessioned 2009-01-13T18:40:50Z
dc.date.available 2009-01-13T18:40:50Z
dc.date.issued 1992
dc.identifier.citation The Journal of Combinatorial Mathematics and Combinatorial Computing 12 (1992) 175-178
dc.identifier.issn 0835-3026
dc.identifier.uri http://hdl.handle.net/1850/8005
dc.description.abstract We enumerate by computer algorithms all simple t (t +7, t +1, 2) designs for 1 <= t <= 5, i.e. for all possible t , and this enumeration is new for t >= 3. The number of nonisomorphic designs is equal to 3, 13, 27, 1 and 1 for t = 1, 2, 3, 4 and 5, respectively. We also present some properties of these designs including orders of their full automorphism groups and resolvability.
dc.language.iso en_US
dc.publisher The Charles Babbage Research Centre: The Journal of Combinatorial Mathematics and Combinatorial Computing
dc.relation.ispartofseries vol. 12
dc.relation.ispartofseries pps. 175-178
dc.title Enumeration of all simple t-(t+7,t+1,2) designs
dc.type Article

Files in this item

Files Size Format View
SRadziszowskiArticle1992.pdf 73.81Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML


Advanced Search

Browse